Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

emmygirl

Veteran Member
  • Total Reviews

    4
  • Content Count

    185
  • Joined

  • Last visited

  • Days Won

    2

emmygirl last won the day on February 28 2015

emmygirl had the most liked content!

Community Reputation

34 Good

About emmygirl

  • Rank
    Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

11,110 profile views
  1. emmygirl

    Round Two. Fingers Crossed. 27/f

    I thought I would come back after a year to say the topicals completely got rid of my acne, and now I get a few tiny pimples but mostly clear skin. I know it feels absolutely hopeless when accutane doesn't work, especially for a second time, but be proactive and get on a maintenance plan. I used a typical antibiotic and a retinoid and really, after a week or so had clear skin. I think I needed a little bit of patience and the accutane did its thing.
  2. emmygirl

    Works fast, works well!

    Works fast, works well!

    This stuff started working almost immediately. I had a mild breakout after my second course of Accutane that continued for about 4 weeks, non stop, 5-10 pimples on my face. This stuff wiped them out within a week! I'm always resistent to putting new topicals on my face, especially lotion, but this really did work. Haven't had a pimple since I started this medication about 2 weeks ago :)
  3. Ludo, I have to say I agree with you. I'm in the same boat. Tons of prescriptions, two rounds of accutane, and I'm 29.... I have stared to slowly accept this is going to be my life. It's pretty mild, I have poetically 4-10 small pimples at any given time, but at my age and all I've been through, I shouldn't have any. I feel oddly empowered though, by just saying, this is me, and if people don't like me too bad. I'm almost 30, and I've stopped caring as much. It still blows, but once you kind of
  4. emmygirl

    Thyroid medication and cystic acne

    I feel like I might be the exact opposite. As soon as I didn't need the hypothyroid medication and was taken off of it, my acne got worse. I really believe everyone is different, and anytime hormones are involoved you are at risk for acne.... I've asked two different doctors, dermatologist and general primary doctor and they both said acne isn't typically liked to thyroid disorders, particularly hypo. Which I don't believe.... I have an appointment with an endocronologist and can let you know wh
  5. emmygirl

    Round Two. Fingers Crossed. 27/f

    Just wanted to come back and say the second round didn't work either. Here I am, 6 months later, just like the first round, broke out. So now I guess I'm going to start trying topicals and hope for the best . Just in case anyone else is struggling after learning their second course didn't work. Good luck everyone.
  6. emmygirl

    Any ideas? I need help!

    Have you been to a dermatologist where they've actually taken a sample of it and looked at what it under the microscope? I just wonder if maybe you have a fungal infection or even bacterial infection that isn't acne. If the topical antibiotic didn't work.... it might be a fungal infection. I would strongly encourage you to see a dermatologist and get the spot biopsied or even just a small q-tip roll sample to see what it is. It doesn't look or behave like acne. Just a guess... I do actually t
  7. emmygirl

    Hypothyroid+High blood pressure=hormonal acne?

    Also, I am curious about spironolactone, since I have high blood pressure and acne, this might make sense? Any thoughts?
  8. So here's the story. I have been on Accutane...twice. Both times I cleared up beautifully but after about 6 months post treatment the acne comes back...like clockwork. Clearly, Accutane isn't going to help me here. I've even been on good maintenance plans with tretinoin, which isn't really helping either. So recently I've been going to the doctor for my seriously high blood pressure. (203/118 at times) I'm almost 29 years old, 5 ft. 4 in., 125 pounds, super healthy in great shape. My doctor's a
  9. I love CeraVe moisturizing cream, make sure it's the cream and not just the lotion.... the lotion is super watery. It's thick so you only need a little and will not clog pores. I usually slather a ton on at night and then a little during the day.
  10. emmygirl

    Round Two. Fingers Crossed. 27/f

    I've actually been done with this course for about 3 months and have had some tiny pimples here and there but for the most part my skin has been clear. I will say, I have developed a small rash on the lower part of my jaw, near my ears, on both sides :/ I think it's ketosis pilaris, and retin a seems to be helping but it's still pretty bad. Anyone else experience this? It's teeny, tiny bumps, not painful but itchy and annoying! Any advice would be helpful!!
  11. emmygirl

    I HATE this feeling.

    100% I can relate. I didn't leave my house except to go to work for almost 5 months straight... my husband went and did all the shopping because I couldn't leave the house. It's a prison, an emotional, physiological, physical, and literal prison. The good news, it will get better! I know how incredibly hard it is, but try to take your own advice. Try to live in the present as best you can. The acne WILL go away and the less you stress over it, the better it will get. I never used to believe tha
  12. emmygirl

    Awesome!

    Awesome!

    This stuff works so well and so fast! I am currently on Accutane and my upper arms immediately started to develop Keratosis Pilaris which was incredibly disheartening, going from one skin issue to another. I saw a commercial for this lotion and figured I would give it a try. I've been using it for a week and my arms are smooth with some red spots that are going down. It works so quickly! Beware though, if your skin is really, really irritated it will burn the first few time you apply it but afte
  13. emmygirl

    Round Two. Fingers Crossed. 27/f

    Your response made me cry 3wishes14 because it just feels good to not feel alone. It's miserable dealing with acne, of course, but then having it come back after Accutane and doing a second course AND not to mention been dealing with acne for much of my life.. It just gets hard after awhile! I feel better knowing your skin finally gave you a break at 65 days, which is rapidly approaching for me I can't believe my third month appointment is next Friday!
  14. Jesse, we are basically on the exact same time frame, and both upped our dose to 60 mg! It's nice to have someone to follow that is going through the same thing. Do you have to buy Dr. Dan's online? My lips are insane right now and my 10 different types of chapstick are not cutting it anymore. Thanks lady! I'm so glad things are going well for you!
  15. emmygirl

    Round Two. Fingers Crossed. 27/f

    Day 42 I'm feeling a bit discouraged. I think that because my first course was so quick, within a month I was clear, I am starting to feel frustrated. I shouldn't do that because each course is going to be different, but I had unrealistic expectations. My skin is actually doing okay, I only have 1 or 2 active spots that are healing up nicely but the PIH, scars, and uneven textures are making me a bit depressed. I have bumped up my dose from 40 mg to 60 mg nearly two weeks ago and the only real
×